Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Classification of the completely primary totally ramified orders with a finite number of nonisomorphic indecomposable lattices


Author: K. W. Roggenkamp
Journal: Bull. Amer. Math. Soc. 78 (1972), 399-401
MSC (1970): Primary 16A18, 16A48, 16A64
DOI: https://doi.org/10.1090/S0002-9904-1972-12915-X
MathSciNet review: 0291220
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Ju. A. Drozd and V. V. Kiričenko, On representations of rings lying in matrix algebras of the second kind, Ukrain. Mat. Ž.19 (1967), no. 3, 107-112. (Russian) MR 35 # 1632. MR 210746
  • 2. Ju. A. Drozd and A. V. Roĭter, Commutative rings with a finite number of indecomposable integral representations, Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967), 783-798 = Math. USSR Izv. 1 (1967), 757-772. MR 36 #3768. MR 220716
  • 3. H. Jacobinski, Sur les ordres commutatifs avec un nombre fini de réseaux indécomposables, Acta Math. 118 (1967), 1-31. MR 35 #2876. MR 212001
  • 4. V. V. Kiričenko, Representations of matrix rings of third order, Mat. Zametki 8 (1970), 235-244. (Russian) MR 286831
  • 5. K. W. Roggenkamp, Charakterisierung von Ordnungen in einer direkten Summe kompletter Schiefkörper, die nur endlich viele nicht isomorphe unzerfällbare Darstellungen haben, Mitt. Math. Sem. Giessen 89 (1971), 1-122. MR 286834
  • 6. K. W. Roggenkamp, Some orders of infinite lattice type, Bull. Amer. Math. Soc. 77 (1971), 1055-1056. MR 286819
  • 7. K. W. Roggenkamp, Some necessary conditions for orders to be of finite lattice type. I, II, J. Reine Angew. Math. (to appear). MR 311647

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A18, 16A48, 16A64

Retrieve articles in all journals with MSC (1970): 16A18, 16A48, 16A64


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12915-X

American Mathematical Society